# SDR C2XA08RI154

- Difficulty date: October 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 18,129 hours, 13,845 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0885
- Condition: Defective
- Location: Rudder System
- Part time: 14,927 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2316 EWR FLIGHT CREW REPORTED RUDDER SYSTEM 1/2 INOP MSG ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFUL.  EWR MX R&R LT AND RT RUDDER PRESSURE SWITCH AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
